MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON
Catalog Number H93884
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a luer lock-to-bag-adapter internal thread had a hair in the packaging.This issue was identified prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date: during follow up, it was clarified that the event occurred on (b)(6) /2021.E1: initial reporter address: (b)(6) (previously submitted as ni) e1: initial reporter city: (b)(6) (previously submitted as ni) e1: initial reporter postal code: (b)(6) h4: the lot was manufactured from (b)(6) , 2020 - (b)(6) , 2020.H10: the device was received for evaluation.Visual inspection was performed and a loose hair was observed inside the sealed sterile package.The hair was approximately 1.5 inches, not touching the product, and not in the fluid pathway.The reported condition was verified.The cause of the condition could not be determined; however, the most likely cause is manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ADPTR,TUBE SET TO BAG,STER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11569210
Report Number1416980-2021-01609
Device Sequence Number17181351
Product Code FMF
UDI-Device Identifier00085412476827
UDI-Public(01)00085412476827
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue NumberH93884
Device Lot Number60251808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.